# SDR C2XA08ON073

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450904
- Aircraft time: 8,270 hours, 4,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7676 - SLC TO SLC - FLIGHT CREW REPORTED SMOKE IN THE CABIN AFTER T/O AND OVER WEIGHT LANDING.  CONTRACT MX INSPECTED AIRCRAFT, RAN ENGINES, APU, BLEED SYSTEM AND COULD NOT DUPLICATE; HARD LANDING WAS FOUND WITHIN LIMITS.  AIRCRAFT RETURNED TO THE GATE TO REMOVED ICE FROM ENGINE, OPERATIONALLY CHECKED ALL SYSTEM SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
